Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from Bacterial Vaginosis

I have been diagnosed with BV several times by my gyno when I have gone in, and have taken the treatments i have been given and antibiotics , but it seems to keep coming back, how do i know if its not something more serious? I have a fishy odor, cloudy pee, and discharge more than normal, and ive seemed to get the feeling like i have a cut sometimes, more around my menstrual cycle , what can i do?
Asked On : Tue, 21 Sep 2010
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for query,

it seems that you have got BV.

if not responded with antibiotic then go for culture and sensitivity test which will give type of bacteria and the drug effective against that bacteria.

After report go for antibiotic medicine for long time.

During period keep local hygiene clean and healthy.
Take B.complex,folicacid tab along with for long time.

Ok and bye.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor